# SDR HALA0700566

- Difficulty date: December 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 62,656 hours, 29,774 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 3122
- Condition: Inoperative
- Location: Hf System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 HF TRANSMISSIONS INOP ON ALL STATIONS.  REPLACED NR 2 HF XCVR.  GND CHECK OK PER MM 23-11-03.
